Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On certain sub-groups of the general projective group


Author: Henry Taber
Journal: Bull. Amer. Math. Soc. 2 (1896), 221-233
Erratum: Bull. Amer. Math. Soc., Volume 2, Number 10 (1896), 346--346
Correction: Bull. Amer. Math. Soc., Volume 3, Number 3 (1896), 121--121
MathSciNet review: 1557443
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00341-4